MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD DIRECTLINK ICP MODULE; DIRECTLINK - MODULE

INTEGRA LIFESCIENCES MANSFIELD DIRECTLINK ICP MODULE; DIRECTLINK - MODULE
Model Number 826828
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
2 of 2 reports.Other mfg report number: 3013886523-2022-00591.A facility reported a cerelink sensor was implanted, the values were stable for one day until suddenly dropped to negative numbers.The sensor and the directlink monitor were replaced.
 
Additional Manufacturer Narrative
Additional information received: "probe connected to directlink (module) and zeroed.Directlink connected to patient monitor in theatre.Probe shows pressure of 6 mmhg, which seems realistic.Patient is transferred to the ib.Adjustment of monitor and directlink with initial pressure of 6 mmhg, after 4-6 hours pressure drops into negative.Recalibration on the monitor and reproducible pressures measured.Later, negative pressures not only in sitting or standing position, but also in lying position, but when crying the pressure rises again as expected and then slowly drops again to negative for hours.Before explantation of the probe, another probe with a different directlink, we have 2 devices, zeroed and installed.Before explantation of the probe, another probe with a different directlink, we have 2 devices, zeroed and installed.Same behavior as with the first probe (pressure positive, then negative again).Due to the difficulties, no more use on this and other patients.Received a replacement device from the supplier.Test of the device with another probe, test intraoperatively for a few minutes with reproducible pressure of 17 mmhg.As it was not certain whether the difficulties were due to the directlink or the probes or the connection directlink to the patient monitor, this was to be tested this week in consultation with the supplier.Patient male of 5 years old.".
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h4, h6, h10 direclink module was returned for evaluation: dhr - the lot met specifications when released failure analysis - the module was cleaned with isopropyl alcohol 70% and visually inspected: no defect was noted.The module was inspected: no defect was noted.The complaint evaluation was unable to conclusively verify the complaint as valid.Device passed all testing.The root cause of the issue reported by customer could not be determined as the device worked correctly.

Brand Name
DIRECTLINK ICP MODULE
Common Device Name
DIRECTLINK - MODULE
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key16096243
Report Number3013886523-2022-00592
Device Sequence Number12401834
Product Code GWM
UDI-Device Identifier10381780515784
UDI-Public10381780515784
Combination Product (Y/N)N
PMA/510(K) Number
K152670
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number826828
Device Catalogue Number826828
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/20/2022
Supplement Date Received by Manufacturer01/10/2023
06/20/2023
Initial Report FDA Received Date01/04/2023
Supplement Report FDA Received Date01/23/2023
07/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age5 YR
Patient SexMale